# SDR AALA202312296070

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 31,779 hours, 4,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z74501
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD IS DELAMINATED AT 27H TO 29H. (P/N# 869Z7450-1). REMOVED AND REPLACED NEW FLOOR PANEL. PER AMM BOEING 787-A-53-01-01-02A-520A-A/720A.
